# SDR IPXA2021012764953

- Difficulty date: January 3, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 107,508 hours, 18,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 453U156328
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3 MULTIPLE CORROSION ON ANGLE OF FWD CARGO END WALL LINING SUPPORT NEAR STA 986.  PART REPLACEMENT, IAW 747-400F SRM 51-40-02 REV 90.00 AND BOEING DRAWING 453U1183 SHEET 1 REV B AND 453U1563 SHEET 9 REV.
